zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the stability of certain spin models in 2+1 dimensions. (English) Zbl 1215.35145

The authors consider 2-dimensional spin models including the Ishimori system, described by the equations

t s =s × μ ( x 2 s +ε y 2 s )+ x s y ζ-ε y s x ζ,( ISH 1)
x 2 ζ+ y 2 ζ=2s · μ x s × μ y s ,( ISH 2)

for the spin s (x,y,t)𝕊 2 and a scalar potential ζ(x,y,t), with ε=±1, μ=±1, and the following notations for any pair of vectors of 3 :u · μ v = t u η μ v and u × μ v =η μ (u ×v ), with η μ :=diag(μ,1,1).

Denoting by S 1 :=𝕊 2 ={(x,y,z) 3 :x 2 +y 2 +z 2 =1} the 2-sphere and by S -1 := 2 ={(x,y,z) 3 :x 2 -y 2 -z 2 =1, x>0} the 2-dimensional hyperbolic space, they define for σ1 the space: H ˜ μ σ :={f C b 1 ( 2 :S μ ): x f , y f H σ-1 }, and the metric d σ (f,g)=f-g + x (f-g) H σ-1 + y (f-g) H σ-1 . Then (H ˜ μ σ ,d σ ) is a metric space.

Defining the operators -1 , R x and R y by their Fourier multipliers i1 |ξ|, iξ x |ξ| and iξ y |ξ|, one considers the Cauchy problem for a system equivalent to (ISH1) (ISH2)

t s =s × μ ( x 2 s +ε y 2 s )+ x s y ζ-ε y s x ζ, x ζ=-R x -1 2 μ s · μ ( x s × μ y s ), y ζ=-R y -1 2 μ s · μ ( x s × μ y s ),s (x,y,0)=f ·

The main results are as follows:

Large data local regularity: For σ large enough and f H ˜ μ σ , (IS1)–(IS4) has a unique solution on I(f ). Moreover the solution is maximal in the following sense: if |Ds |:=[ x s · μ x s + y s · μ y s ] 1/2 , and if I + (f ):=I(f )[0,) is bounded, then |||Ds ||| L x,y,t 4 ( 2 ×I + (f )) =.

Global existence: There is a δ 0 >0 such that if f H ˜ μ σ and |||Ds ||| L 2 δ 0 , (IS1)–(IS4) has a unique global solution s C(;H ˜ μ σ ), and

|||Ds ||| L t L x,y 2 ( 2 ×) +|||Ds ||| L x,y,t 4 ( 2 ×) |||Ds ||| L 2 ·

35Q55NLS-like (nonlinear Schrödinger) equations
81Q05Closed and approximate solutions to quantum-mechanical equations
[1]Bejenaru, I., Ionescu, A.D., Kenig, C.E.: Global existence and uniqueness of Schrödinger maps in dimensions d. Adv. Math. 215, 263–291 (2007) · Zbl 1152.35049 · doi:10.1016/j.aim.2007.04.009
[2]Bejenaru, I., Ionescu, A.D., Kenig, C.E., Tataru, D.: Global Schrödinger maps in dimensions d: small data in the critical Sobolev spaces. Preprint (2008)
[3]Chang, N.-H., Shatah, J., Uhlenbeck, K.: Schrödinger maps. Commun. Pure Appl. Math. 53, 590–602 (2000) · doi:10.1002/(SICI)1097-0312(200005)53:5<590::AID-CPA2>3.0.CO;2-R
[4]Chang, N.-H., Pashaev, O.: The Cauchy problem for the planar spin-liquid model. Nonlinearity 18, 1305–1329 (2005) · Zbl 1068.35153 · doi:10.1088/0951-7715/18/3/019
[5]Ghidaglia, J.-M., Saut, J.-C.: On the initial value problem for the Davey-Stewartson systems. Nonlinearity 3, 475–506 (1990) · Zbl 0727.35111 · doi:10.1088/0951-7715/3/2/010
[6]Hayashi, N., Saut, J.-C.: Global existence of small solutions to the Davey-Stewartson and the Ishimori systems. Diff. Integral Equ. 8, 1657–1675 (1995)
[7]Ishimori, Y.: Multi-vortex solutions of a two-dimensional nonlinear wave equation. Prog. Theor. Phys. 72, 33–37 (1984) · Zbl 1074.35573 · doi:10.1143/PTP.72.33
[8]Kenig, C.E., Nahmod, A.: The Cauchy problem for the hyperbolic-elliptic Ishimori system and Schrödinger maps. Nonlinearity 18, 1987–2009 (2005) · Zbl 1213.35358 · doi:10.1088/0951-7715/18/5/007
[9]Martina, L., Profilo, G., Soliani, G., Solombrino, L.: Nonlinear excitations in a Hamiltonian spin-field model in 2+1 dimensions. Phys. Rev. B 49, 12915–12922 (1994) · doi:10.1103/PhysRevB.49.12915
[10]Nahmod, A., Shatah, J., Vega, L., Zeng, C.: Schrödinger maps and their associated frame systems, Int. Math. Res. Not. 2007 (2007). Article ID rnm088, 29 pages
[11]Pashaev, O.: Integrable Chern–Simons gauge field theory in 2+1 dimensions. Modern Phys. Lett. A 11, 1713–1728 (1996) · Zbl 1022.81637 · doi:10.1142/S0217732396001703
[12]Soyeur, A.: The Cauchy problem for the Ishimori equations. J. Funct. Anal. 105, 233–255 (1992) · Zbl 0763.35077 · doi:10.1016/0022-1236(92)90079-X
[13]Sung, L.-Y.: An inverse scattering transform for the Davey-Stewartson II equations, I. J. Math. Anal. Appl. 183, 121–154 (1994) · Zbl 0841.35104 · doi:10.1006/jmaa.1994.1136
[14]Sung, L.-Y.: An inverse scattering transform for the Davey-Stewartson II equations, II. J. Math. Anal. Appl. 183, 289–325 (1994) · Zbl 0841.35105 · doi:10.1006/jmaa.1994.1145
[15]Sung, L.-Y.: An inverse scattering transform for the Davey-Stewartson II equations, III. J. Math. Anal. Appl. 183, 477–494 (1994) · Zbl 0841.35106 · doi:10.1006/jmaa.1994.1155
[16]Sung, L.-Y.: The Cauchy problem for the Ishimori equation. J. Funct. Anal. 139, 29–67 (1996) · Zbl 0893.35117 · doi:10.1006/jfan.1996.0078
[17]Tao, T.: Global regularity of wave maps V. Large data local wellposedness and perturbation theory in the energy class. Preprint (2008)
[18]Tataru, D.: Rough solutions for the wave maps equation. Am. J. Math. 127, 293–377 (2005) · Zbl 02164530 · doi:10.1353/ajm.2005.0014
[19]Volovik, G.E.: Linear momentum in ferromagnets. J. Phys. C: Solid State Phys. 20, L83–L87 (1987) · doi:10.1088/0022-3719/20/7/003